# SDR 2004UALA00152

- Difficulty date: February 21, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 56,054 hours, 9,061 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOP AT LT FUSELAGE AFT OF TRAILING EDGE.  RELAMPED, CHECKED OK.
